Quaderni del Seminario Matematico: 2003

ISSN: 2039-120X

[Anno precedente] [2003] [Anno successivo]

[01/2003] Y. Shibata
On some stability theorems about viscous fluid flow.

[02/2003] P. Trebeschi [mail]
On the slightly compressible MHD system in the half-plane, Commun. Pure Appl. Anal. 3 (2004), 97-113.

[03/2003] A. Lucchini [mail] and F. Morini [mail]
The probability of generating a finite linear group.

[04/2003] J.-F. Coulombel [mail] and P. Secchi [mail]
The stability of compressible vortex sheets in two space dimensions, Indiana Univ. Math. J. 53 (2004), 941-1012.

[05/2003] A. Giacomini [mail] and M. Squassina [mail]
Multi-peak solutions for a class of degenerate elliptic equations, Asymptotic Anal., in press.

[06/2003] J.E. Munoz Rivera, M.G. Naso [mail], and F.M. Vegni [mail]
Asymptotic behavior of the energy for a class of weakly dissipative second-order systems with memory, J. Math. Anal. Appl. 286 (2) (2003), 692-704.

[07/2003] C. Franchi [mail]
Multiple transitivity and Min-wise independence in permutation groups, J. Algebra Appl., in press.

[08/2003] J.-F. Coulombel [mail] and P. Secchi [mail]
On the transition to instability for compressible vortex sheets, Proc. Roy. Soc. Edinburgh 134A (2004), 885-892.

[09/2003] L. Giuzzi [mail]
A family of ovoids of the Hermitian Surface in $PG(3,q^2)$ with $q\geq 5$ odd.

[10/2003] A. Morando [mail] and P. Secchi [mail]
On 3D slightly compressible equations, Port. Math. (N.S.) 61(3) (2004), 301-316.

[11/2003] E. Damian and A. Lucchini [mail]
The Dirichlet polynomial of a finite group and the subgroups of prime power index.

[12/2003] E. Detomi and A. Lucchini [mail]
Crowns in profinite groups and applications.

[13/2003] E. Detomi and A. Lucchini [mail]
Profinite groups with multiplicative probabilistic zeta function.

[14/2003] A. Lucchini [mail], F Menegazzo, and M. Morigi
Complements of the socle in almost simple groups.

[15/2003] P. Gervasio [mail] and M.G. Naso [mail]
Numerical approximation of controllability of trajectories for Euler-Bernoulli thermoelastic plates, Math. Models Methods Appl. Sci. 14, no. 5 (2004), 701-733.

[16/2003] E. Bonetti and G. Bonfanti [mail]
Asymptotic analysis for vanishing acceleration in a thermoviscoelastic system.

[17/2003] H. Havlicek and S. Pasotti [mail]
A Survey on the Notion of Regulus in a Skew Space.

[18/2003] R.M. Colombo [mail] and A. Groli [mail]
On the Initial Boundary Value Problem for Temple Systems, Nonlinear Anal., in press.

[19/2003] G. Bonfanti [mail] and F. Luterotti [mail]
Well-posedness results and asymptotic behaviour for a phase transition model accounting for microscopic accelerations.

[20/2003] C. Giorgi [mail] and M.G. Naso [mail]
Mathematical models of Mindlin-Timoshenko thermoviscoelastic plates, J. Thermal Stresses 29 (7) (2006), 699-716.

[21/2003] D. Boffi [mail] and L. Gastaldi [mail]
Stability and Geometric Conservation Laws for ALE formulations, Comp. Meth. Appl. Mech. Eng. 193 (2004), 4717-4739.

[22/2003] D. Boffi [mail] and L. Gastaldi [mail]
A finite element approach for the immersed boundary method, Comput. & Structures 81 (2003), 491-501.

[23/2003] C. Miori, C. Peri [mail], and S. Segura Gomis
On fencing problems.

[24/2003] H. Karzel, S. Pianta [mail], and E. Zizioli [mail]
Involution sets, graphs with parallelism and loops.

[25/2003] A. Marzocchi [mail] and A. Musesti [mail]
Balance laws and weak boundary conditions in Continuum Mechanics.

[26/2003] A. Lucchini [mail]
A 2-generated just-infinite profinite group which is not positively generated.

[27/2003] E. Damian, A. Lucchini [mail], and F. Morini [mail]
Some properties of the probabilistic zeta function of finite simple groups.

[28/2003] R.M. Colombo [mail]
Wave Front Tracking in systems of Conservation Laws.

[29/2003] A. Groli [mail]
On the Non Characteristic Initial Boundary Value Problem for Temple Systems.

[30/2003] J.-F. Coulombel [mail] and P. Secchi [mail]
The stability of compressible vortex sheets in two space dimensions, Indiana Univ. Math. J. 53 (2004), 941-1012.

[31/2003] M.C. Tamburini Bellani [mail] and A. Zalesskii
Classical groups in dimension 5 which are Hurwitz.

[32/2003] F. Antonacci and M. Degiovanni [mail]
On the Euler equation for minimal geodesics on Riemannian manifolds having discontinuous metrics, Discrete Contin. Dyn. Syst. 15 (2006), 833-842.

[33/2003] S. Cingolani and M. Degiovanni [mail]
Nontrivial solutions for p-Laplace equations with right hand side having p-linear growth at infinity, Comm. Partial Differential Equations 30 (2005), 1191-1203.

[34/2003] A. Canino and M. Degiovanni [mail]
A variational approach to a class of singular semilinear elliptic equations, J. Convex Anal. 11 (2004), 147-162.

[35/2003] M.C. Tamburini Bellani [mail] and M. Vsemirnov
Hurwitz groups and Hurwitz generation.


Jan 17, 2021